# SDR CA030103015

- Difficulty date: January 3, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065125
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE SPLIT OF 8 PERCENT REPORTED IN CRUISE. TEST FLIGHT REVEALED THAT BOTH GOVENORSWERE CAUSING THEIR RESPECTIVE N1 TO FLUCTUATE. BOTH GOVENORS WERE REPLACED ON BOTH ENGINES. A/C RETURNED TO SERVICE.
